| Catalog Number |
6021-4535 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.H3 other text : device not returned to the manufacturer.
Event or Problem Description
It was reported by patient's counsel that allegedly on (b)(6) 2009, the patient was implanted with an lfit anatomic v40 femoral head on his left hip.It is further alleged that the patient underwent revision surgery on (b)(6) 2022 due to head disassociation.